# SDR CA031118012

- Difficulty date: November 15, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 16600103
- Part serial: NGL060701
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW HAD TO CYCLE THE GEAR HANDLE TWICE TO GET THE NOSE GEAR TO COME DOWN.  REMOVED AND REPLACED THE UPLOCK ASSY.  AIRCRAFT RETURNED TO SERVICE.
